# SDR AWXA200600322

- Difficulty date: January 10, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654580731
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED STIFFENER ANGLE CRACKED, .25 INCHES, AT BS 277 AND STR 12R.  MAINTENANCE REMOVED, FABRICATED AND INSTALLED REPLACEMENT STIFFENER ANGLE AT BS 277 AND STR 12R IAW BOEING 737-300 SRM 51-40-02-0G PAR 4B.
